# SDR R61A201607170413

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N435YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000423
- Aircraft time: 4,771 hours, 3,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 012101
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 4,770 hours, 3,420 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY IAW AMM AND OPS CHECKED GOOD.
